# SDR JJBA2018081404005

- Difficulty date: August 3, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 36,981 hours, 22,588 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN FRAMES 23 AND 24, STRINGERS 14R AND 15R.   INSTALLED A REPAIR DOUBLER AND FILLER.
